# SDR CALA9601780

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING FALSE SPAR WEB LOWER AREA, JUST INBOARD OF NR 5 FLAP TRACK.  THE CRACKED AREA OF WEB WAS CUT OUT, A WEB REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
